# SDR REXA201000308

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 15,659 hours, 13,234 cycles
- Engine: Ge CF343B1
- Engine time: 20,242 hours, 17,712 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Scavenge Pump
- Condition: Sheared
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO KSYR AT FL230 THE LEFT ENGINE OIL PRESSURE WARNING ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS VECTORED INTO KSYR AND AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  CFR INSPECTED THE AIRCRAFT AND FOUND NO DAMAGE OR FIRE.  MAINTENANCE TROUBLESHOT AND FOUND THE LUBE AND SCAVENGE PUMP SHAFT SHEARED.  MAINTENANCE IS STILL IN WORK.
